Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 24, 2013, 8:56 PM EDT for Burlington County, Ocean County, New Jersey. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 8:56 PM EDT (00:56 UTC)
- Expired
- Jun 24, 2013, 10:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 20 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1608 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
770
WWUS81 KPHI 250056
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT MON JUN 24 2013
NJZ019-020-026-027-250200-
COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
856 PM EDT MON JUN 24 2013
...STRONG THUNDERSTORM AFFECTING CENTRAL BURLINGTON AND CENTRAL
OCEAN COUNTIES...
AT 854 PM EDT...A STRONG THUNDERSTORM WAS NEAR TABERNACLE...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR CHATSWORTH AROUND 910 PM...OLD HALFWAY AROUND 920 PM...BAMBER
LAKE AROUND 930 PM...BROOKVILLE AROUND 940 PM...WARETOWN AROUND 950
PM AND SEASIDE HEIGHTS AROUND 1000 PM. FREQUENT CLOUD TO GROUND
LIGHTNING CAN ALSO BE EXPECTED.
LAT...LON 3982 7408 3981 7407 3979 7408 3977 7408
3977 7409 3970 7412 3972 7472 3976 7478
3990 7479 3996 7406
$$
FORECASTER:JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 24, 8:50 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 24, 8:50 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 PM EDT MON JUN 24 2013
.SYNOPSIS...
A BERMUDA HIGH PRESSURE SYSTEM WILL REMAIN OFF THE SOUTHEAST
UNITED STATES COAST FOR THIS UPCOMING WEEK. A BACKDOOR COLD FRONT
WILL TRY TO SINK SOUTHWARD INTO THE FORECAST AREA ON WEDNESDAY AND
THURSDAY BEFORE RETREATING NORTHWARD. A COLD FRONT WILL MOVE
THROUGH THE GREAT LAKES THURSDAY AND REACH THE FORECAST AREA ON
FRIDAY. IT IS THEN EXPECTED TO STALL OVER THE REGION AND REMAIN
NEARLY STATIONARY THROUGH MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WE HAVE CANCELLED THE SEVERE THUNDERSTORM WATCH FOR OUR AREA. AS
OF 845 PM, THERE WAS NO PRECIPITATION IN NORTHEASTERN MARYLAND,
DELAWARE, EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY
AND THAT SHOULD CONTINUE TO BE THE CASE FOR THE NIGHTTIME HOURS.
A CLUSTER OF SHOWERS AND THUNDERSTORMS REMAINED OVER SOUTHERN NEW
JERSEY THIS EVENING. IT WILL CONTINUE TO WEAKEN WITH THE LOSS OF
DAYTIME HEATING AS IT MOVES EASTWARD.
THE AXIS OF THE MID LEVEL SHORT WAVE THAT ENHANCED TODAY'S
CONVECTION WAS LOCATED OVER OUR REGION THIS EVENING. THE SHORT
WAVE WILL CONTINUE TO PROGRESS EASTWARD AND OFF THE COAST DURING
THE NIGHT.
LINGERING LOW LEVEL MOISTURE, MOSTLY AS A RESULT OF TODAY'S
RAINFALL, MAY CAUSE THE DEVELOPMENT OF PATCHY FOG OVERNIGHT.
TEMPERATURES WILL FALL INTO THE MIDDLE 60S TO THE LOWER 70S IN OUR
REGION BY DAYBREAK WITH A LIGHT WIND.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE WX PATN IN PLACE FOR TODAY WILL NOT BE CHANGING FOR TUESDAY.
THE BERMUDA HIGH WILL MAINTAIN HUMID SUMMER CONDS WITH SWLY WINDS.
THE UPPER LOW MOVING ACROSS PA TODAY WILL BE OUT OF THE AREA BY
TOMORROW SO TSTMS MAY BE LESS ACTIVE. HOWEVER THE AMS WILL CONT
HOT AND HUMID RESULTING IN AT LEAST MODERATE INSTABILITY. CHC POPS
ARE MAINTAINED IN THE FCST FOR AFTN/EVE TSTMS.
HEAT INDICES TODAY HAVE REACHED THE MID/UPPER 90S IN MANY
AREAS... ALTHOUGH NEGATED IN AREAS AFFECTED BY TSTMS. SIMILAR
CONDS ARE EXPECTED TO PREVAIL TOMORROW...WITH HEAT INDICES NOT
QUITE HIGH ENOUGH TO JUSTIFY A HEAT ADVISORY ATTM. THE SITUATION
WILL CONT TO BE MONITORED AND A HEAT ADVISORY MAY BE NEED SOMETIME
LATER THIS WEEK BEFORE THE HEAT WAVE ENDS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE 500MB INITIALIZATION LOOKED PRETTY GOOD OFF OF BOTH THE GFS
AND WRF-NMMB. THE WRF-NMMB LOOKED BETTER AT 850MB WHILE BOTH WOULD
LOOKED OK AT 925MB. ALL THE MODELS ARE A LITTLE MORE AGGRESSIVE
WITH A SHORT WAVE TROF ON THURSDAY, BUT THEN AS THE LONG WAVE TROF
ESTABLISHES ITSELF OVER EASTERN NOAM, THE FRONT SHOULD STALL AND
PROLONG OUR UNSETTLED WEATHER. THE GFS RUN TODAY WAS CLOSER TO ITS
ENSEMBLE MEAN (STILL FAST THOUGH) AND ITS MODELING/HPC CONSENSUS
WAS USED AS THE FOUNDATION.
ON TUESDAY NIGHT WE ARE EXPECTING THE TRAIL OFF IN CONVECTION
FASTER THAN TODAY WITH LESS ORGANIZATIONAL FEATURES AND THE FCST
500MB TEMPS ABOUT 4C HIGHER THAN TODAY. STAT GUIDANCE REMAINS
REASONABLE FOR MIN TEMPS.
THE BACKDOOR FRONT IS EXPECTED TO COME CLOSE TO OUR CWA ON
WEDNESDAY, BUT REMAIN NORTH. AS SUCH THE DROP OFF IN THE WRF-NMMB
THERMAL FIELDS DOES NOT LOOK RIGHT. BASED ON THE FCST 925MB TEMPS
AND 1000-850MB THICKNESSES, WE ARE LEANING MUCH CLOSER TO GFS MOS
WHICH TAKES US AT THE THRESHOLD OF HEAT RELATED HEADLINE CRITERIA.
BECAUSE OF THE INCREASED UNCERTAINTY OF THURSDAY MAX TEMPS AND
HEAT INDEX REACHING HEADLINE CRITERIA (MAKING THIS MAYBE A ONE DAY
ADVISORY EVENT), NO EXCESSIVE HEAT WATCH WILL BE ISSUED WITH THIS
PACKAGE, BUT WE WILL CONTINUE TO MAKE MENTION IN THE HWO. AS FAR
AS CONVECTION GOES, THE FCST INSTABILITY IS NOT ON PAR WITH TODAY
OR THURSDAY AND LOOKS TO INCREASE LATE IN THE DAY WEST AS THE
SHORT WAVE APPROACHES. BASED ON THE LOCATION OF THE FORECAST SHORT
WAVES AND THE PROXIMITY OF THE FRONT, HIGHEST POPS ARE NORTHWEST.
UNLIKE THE PREVIOUS TWO NIGHTS, WITH A SHORT WAVE FORECAST TO
MOVE THROUGH, WE MAINTAINED A CHANCE OR SLIGHT CHANCE OF
THUNDERSTORMS THROUGH THE NIGHT ON WEDNESDAY NIGHT. STAT GUIDANCE
ACCEPTED.
ON THURSDAY THE MODEL CONSENSUS IS FASTER WITH THE NEXT SHORT
WAVE TROF. THE MODELING TREND IS FASTER, BUT THERE HAS NOT BEEN
MUCH RUN TO RUN CONSISTENCY TO INCREASE CONFIDENCE. THE ECMWF IS
THE WEAKEST AND SLOWEST. REGARDLESS, WE PREFER TO LEAN TOWARD
CONSENSUS AND MOVE POP CHANCES UPWARD. THE CORE OF THE HOTTEST AIR
IS FORECAST TO PASS ACROSS OUR CWA ON WEDNESDAY AFTERNOON AND
NIGHT. SO THERE SHOULD BE A DROP OFF IN MAX TEMPS BY THAT ALONE.
BUT WE ARE NOT SEEING AS MUCH AS THE LATEST GFS MOS SHOWS,
ESPECIALLY IF CONVECTION DOES NOT ARRIVE UNTIL LATER IN THE DAY.
THURSDAY INTO FRIDAY SHOULD START THE GREATER DOUBLE THREAT OF
SEVERE WEATHER AND HEAVY RAIN (NOT THAT IT DISAPPEARS AFTER THAT).
WOULD THINK MORE CLOUDINESS AND PCPN ON FRIDAY SHOULD NEGATE ANY
HEAT RELATED ISSUES BY THEN.
THE REST OF THE LONG TERM WE ARE EXPECTING THE STALLED FRONT TO
REMAIN IN OUR VICINITY. THUS NO DAY LOOKS RAIN FREE AND THE ECMWF
RUNS REMAIN RATHER FOREBODING FOR HEAVY RAIN POTENTIAL. WE SUPPOSE
THERE COULD BE A DRIER DAY AMONG THE THREE PENDING ON THE FLOW OF
IMPULSES, BUT RIGHT NOW ITS DIFFICULT TO DISCERN WHICH ONE. WITH
THE TROF ESTABLISHING ITSELF ACROSS OUR CWA, MAX TEMPERATURES
SHOULD EDGE CLOSER TO NORMAL, BUT MIN TEMPS LIKELY WILL BE HELD UP
BY THE HUMID WEATHER.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
BERMUDA HIGH PATN WILL PREVAIL FOR THE TAF FCST PERIOD AND
BEYOND. SW WINDS WILL CONTINUE...AROUND 10 KTS DURING THE DAY AND
LIGHTER AT NIGHT. AFTN/EVE TSTMS WILL PRODUCE BRIEF MVFR OR IFR
CONDS LOCALLY, BUT OVERALL CONDS SHOULD BE VFR. SOME MVFR IS
POSSIBLE FOR A COUPLE OF HOURS LATE TONIGHT DUE TO PATCHY
FOG...ESPECIALLY AT LOCATIONS RECEIVING RAINFALL TODAY.
OUTLOOK...
TUESDAY NIGHT INTO THURSDAY MORNING...MOSTLY VFR WITH SHORT
PERIODS OF SUB-VFR IN MORNING FOG AND/OR SCT SHOWERS/TSTMS.
THURSDAY AFTERNOON THROUGH SATURDAY...MORE MVFR AND IFR
CONDITIONS IN MORE NUMEROUS SHOWERS/TSTMS AS WELL AS MORNING LOW
CLOUDS AND FOG.
&&
.MARINE...
RELATIVELY LIGHT WINDS AND SEAS WILL CONTINUE FOR TONIGHT AND
TUESDAY WITH SWLY WINDS AROUND THE BERMUDA HIGH OFF THE SE US
COAST. WAVES OVER THE COASTAL WATERS WILL REMAIN IN THE 2 TO 3 FT
RANGE WITH WINDS 10 TO 15 KT. SCT TSTMS ARE POSSIBLE THIS EVENING
WITH LOCALLY HIGHER WINDS AND WAVES.
OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED INTO THURSDAY MORNING. AFTER THAT
THE FORECAST INCREASING SOUTHERLY FLOW MIGHT BRING SCA CRITERIA
BASED ON SWELLS, MORE SO THAN WINDS, TO THE OCEAN WATERS LATER
THURSDAY THROUGH FRIDAY. CONFIDENCE RIGHT NOW REMAINS LOWER THAN
AVERAGE THAT THIS WILL OCCUR AS WAVE WATCH GUIDANCE OFTEN IS TOO
BULLISH UNDER THESE REGIMES.
&&
.CLIMATE...
WE STAND A PRETTY GOOD CHANCE OF HAVING THE WETTEST JUNE ON
RECORD IN PHILADELPHIA. WE LOOKED BACK AT THE 10 PREVIOUS WETTEST
JUNES ON RECORD AND SAW HOW THE REST OF THE METEOROLOGICAL SUMMER
WENT FORWARD. WET BEGETTED(SP) MORE WET. GIVEN HOW WET THE GFS AND
ECMWF LOOK INTO THE START OF JULY THAT NOTION IS HOLDING. BOTH
ENSUING MONTHS AVERAGED WETTER THAN THE CURRENT NORMALS WITH EIGHT
OF THE TEN MONTHS COMBINED AVERAGING WETTER THAN NORMAL. ALL OF
THE MONTHS HAD TWO INCHES OR MORE OF RAINFALL. AS FAR AS
TEMPERATURES WENT, JULY AVERAGED SLIGHTLY LOWER THAN THE CURRENT
NORMAL, WHILE AUGUST WAS VERY CLOSE TO THE CURRENT NORMAL. SIX OF
THE TEN AUGUSTS WERE AS WARM OR WARMER THAN JULY.
YEAR JULY AVG JULY AUG AVG AUGUST
TEMP PCPN TEMP PCPN
1887 80.7 7.14 74.0 2.31
1906 75.6 5.33 76.2 9.56
1928 77.3 3.60 77.2 5.47
1938 77.3 6.52 78.3 4.10
1962 72.0 2.30 72.0 6.58
1969 75.1 8.33 75.2 2.66
1973 77.9 2.39 78.7 2.03
1975 76.6 6.32 77.0 2.11
2003 78.7 2.01 78.2 3.26
2006 79.4 4.27 78.1 3.93
AVG 77.1 4.82 76.5 4.20
1981-2010 NML 78.1 4.35 76.6 3.50
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GIGI/O'HARA
NEAR TERM...IOVINO
SHORT TERM...AMC
LONG TERM...GIGI
AVIATION...AMC/GIGI/O'HARA
MARINE...AMC/GIGI/O'HARA
CLIMATE...GIGIHazardous weather outlook, Jun 24, 8:34 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 834 PM EDT MON JUN 24 2013 PAZ054-055-260045- CARBON-MONROE- 834 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THIS UPCOMING WEEK WILL FEATURE MULTIPLE DAYS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS AND POSSIBLY ISOLATED SEVERE. THE MORE STRONGER, ORGANIZED AND WIDESPREAD ACTIVITY IS EXPECTED TOWARD THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ060>062- 070-071-101>106-260045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 834 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING INTO THE 90S IS LIKELY FROM TUESDAY INTO THURSDAY. AFTERNOON HEAT INDICES SHOULD REACH THE MID 90S AND POSSIBLY THE UPPER 90S. THE HIGHEST INDICES SHOULD BE IN URBANIZED AREAS AROUND THE INTERSTATE 95 CORRIDOR SOUTHEASTWARD. IN ADDITION THIS WEEK WILL FEATURE MULTIPLE DAYS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS AND POSSIBLY ISOLATED SEVERE. THE MORE STRONGER, ORGANIZED AND WIDESPREAD ACTIVITY IS EXPECTED TOWARD THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-260045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 834 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THIS WEEK WILL FEATURE MULTIPLE DAYS OF THUNDERSTORMS POSSIBLY REACHING SPECIAL MARINE WARNING CRITERIA. THE MORE STRONGER, ORGANIZED AND WIDESPREAD ACTIVITY IS EXPECTED TOWARD THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 24, 5:02 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL RISING SUN 39.70N 76.06W
06/24/2013 M0.25 INCH CECIL MD TRAINED SPOTTER
0230 PM LIGHTNING RIDLEY PARK 39.88N 75.32W
06/24/2013 DELAWARE PA EMERGENCY MNGR
FIRES DUE TO LIGHTNING OCCURRED IN RIDLEY PARK... UPPER
PROVIDENCE TWP.... SWARTHMORE... ASTON TWP.
0245 PM HAIL NEWARK 39.68N 75.76W
06/24/2013 E0.25 INCH NEW CASTLE DE PUBLIC
0248 PM HAIL UPPER CHICHESTER TWP 39.84N 75.44W
06/24/2013 M0.50 INCH DELAWARE PA TRAINED SPOTTER
0250 PM HAIL SPRINGFIELD 40.04N 74.65W
06/24/2013 E0.25 INCH BURLINGTON NJ FIRE DEPT/RESCUE
0254 PM HAIL UPPER CHICHESTER TWP 39.84N 75.44W
06/24/2013 M0.50 INCH DELAWARE PA TRAINED SPOTTER
STOPPED BRIEFLY AND PICKED UP AGAIN
0303 PM HAIL ALLENTOWN 40.18N 74.59W
06/24/2013 M0.50 INCH MONMOUTH NJ TRAINED SPOTTER
0305 PM TSTM WND DMG BIRMINGHAM TWP 39.89N 75.60W
06/24/2013 CHESTER PA EMERGENCY MNGR
TREE DOWN NEAR CREEK ROAD AND ROUTE 52.
0320 PM LIGHTNING SHAMONG TWP 39.78N 74.73W
06/24/2013 BURLINGTON NJ EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE...MAIN GATE MCGUIRE AIR FORCE
LOST TRAFFIC LIGHT DUE TO WIND DAMAGE.
0330 PM TSTM WND DMG ANDORA 39.68N 75.86W
06/24/2013 CECIL MD EMERGENCY MNGR
MULTIPLE TREES DOWN AND SOME TREES SNAPPED IN
HALF...SOME AUTOS DAMAGED BY TREES FALLING ON THEM.
0332 PM HAIL FOLSOM 39.89N 75.33W
06/24/2013 E0.25 INCH DELAWARE PA PUBLIC
0340 PM HAIL GLEN MILLS 39.92N 75.49W
06/24/2013 E0.25 INCH DELAWARE PA PUBLIC
0341 PM HAIL FOUNTAIN HILL 40.60N 75.40W
06/24/2013 E0.25 INCH LEHIGH PA PUBLIC
0342 PM HAIL ALLENTOWN 40.59N 75.48W
06/24/2013 E0.50 INCH LEHIGH PA PUBLIC
0346 PM HAIL PHILLIPSBURG 40.69N 75.19W
06/24/2013 M0.25 INCH WARREN NJ MESONET
0352 PM LIGHTNING NORTH EAST 39.60N 75.94W
06/24/2013 CECIL MD PUBLIC
LIGHTNING DAMAGE TO A LOCAL STORE.
&&
EVENT NUMBER PHI1300154 PHI1300160 PHI1300159 PHI1300155 PHI1300158
PHI1300156 PHI1300157 PHI1300163 PHI1300162 PHI1300164 PHI1300166
PHI1300165 PHI1300161 PHI1300168 PHI1300167 PHI1300169
BUNKERLocal storm report, Jun 24, 5:55 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL WHITING 39.95N 74.38W
06/24/2013 E0.25 INCH OCEAN NJ TRAINED SPOTTER
PEA SIZE HAIL...WIND GUST OF 28 MPH.
0515 PM HAIL SLATINGTON 40.75N 75.62W
06/24/2013 E0.25 INCH LEHIGH PA TRAINED SPOTTER
PEA SIZE HAIL IN SLATINGTON AND WALNUTPORT.
0515 PM HAIL NAZARETH 40.74N 75.31W
06/24/2013 E1.00 INCH NORTHAMPTON PA TRAINED SPOTTER
0532 PM HAIL FORKS TWP 40.73N 75.22W
06/24/2013 E0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
43 MPH WIND GUST.
0538 PM HAIL WILLIAMS TWP 40.63N 75.23W
06/24/2013 E0.50 INCH NORTHAMPTON PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1300170 PHI1300171 PHI1300172 PHI1300173 PHI1300174
JOHNSONSpecial weather statement, Jun 24, 5:59 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
559 PM EDT MON JUN 24 2013
NJZ007>009-PAZ105-242230-
HUNTERDON NJ-MORRIS NJ-UPPER BUCKS PA-WARREN NJ-
559 PM EDT MON JUN 24 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...
NORTHWESTERN BUCKS...SOUTHERN WARREN AND WEST CENTRAL MORRIS
COUNTIES...
AT 555 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR
WASHINGTON AND BLOOMSBURY IN NEW JERSEY TO QUAKERTOWN IN
PENNSYLVANIA...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THESE STORMS WILL BE NEAR BEATTYESTOWN AROUND 610 PM...LONG VALLEY
AROUND 620 PM AND CHESTER AROUND 630 PM.
LAT...LON 4074 7465 4072 7472 4066 7472 4040 7498
4041 7548 4057 7529 4061 7520 4065 7520
4083 7498 4086 7452
IOVINOSpecial weather statement, Jun 24, 6:25 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 PM EDT MON JUN 24 2013
PAZ101-102-242315-
EASTERN CHESTER PA-WESTERN CHESTER PA-
625 PM EDT MON JUN 24 2013
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CHESTER COUNTY...
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICTED
STRONG THUNDERSTORMS DEVELOPING OVER PARTS OF CHESTER COUNTY AND
ADJACENT AREAS OF LANCASTER COUNTY. THE THUNDERSTORMS WERE MOVING
SLOWLY TO THE EAST.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
LAT...LON 3972 7613 3976 7606 3987 7599 3995 7600
4004 7594 4011 7594 4024 7570 4022 7561
4024 7560 4015 7553 4016 7550 4014 7551
4012 7546 4009 7546 4007 7536 3988 7560
3984 7558 3980 7571 3972 7578
IOVINOSpecial weather statement, Jun 24, 6:29 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT MON JUN 24 2013
NJZ001-242300-
SUSSEX NJ-
629 PM EDT MON JUN 24 2013
...A STRONG THUNDERSTORM IN NORTHEASTERN SUSSEX COUNTY...
AT 625 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUSSEX AND IT WAS
MOVING SLOWLY TO THE EAST.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.
LAT...LON 4129 7454 4125 7445 4121 7437 4120 7437
4116 7441 4115 7461 4132 7463 4132 7460
IOVINOSpecial weather statement, Jun 24, 8:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT MON JUN 24 2013
NJZ019-020-026-027-250200-
COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
856 PM EDT MON JUN 24 2013
...STRONG THUNDERSTORM AFFECTING CENTRAL BURLINGTON AND CENTRAL
OCEAN COUNTIES...
AT 854 PM EDT...A STRONG THUNDERSTORM WAS NEAR TABERNACLE...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR CHATSWORTH AROUND 910 PM...OLD HALFWAY AROUND 920 PM...BAMBER
LAKE AROUND 930 PM...BROOKVILLE AROUND 940 PM...WARETOWN AROUND 950
PM AND SEASIDE HEIGHTS AROUND 1000 PM. FREQUENT CLOUD TO GROUND
LIGHTNING CAN ALSO BE EXPECTED.
LAT...LON 3982 7408 3981 7407 3979 7408 3977 7408
3977 7409 3970 7412 3972 7472 3976 7478
3990 7479 3996 7406
FORECASTER:JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:40 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 35 min |
| Jun 24, 9:04 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 56 min |
| Jun 24, 9:15 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 25, 3:26 PM EDT | Heat Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 20 hr |
| Jun 25, 3:30 PM EDT | Special Weather Statement | PHI | Somerset | 60 min |
| Jun 25, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 54 min |
| Jun 25, 4:32 PM EDT | Special Weather Statement | PHI | Middlesex | 58 min |
| Jun 25, 4:37 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 53 min |
| Jun 25, 4:49 PM EDT | Severe Thunderstorm Warning | PHI | Camden | 26 min |
| Jun 25, 4:58 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 62 min |
| Jun 25, 5:25 PM EDT | Special Weather Statement | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 65 min |
| Jun 25, 5:48 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 57 min |
| Jun 25, 2:38 PM EDT | Special Weather Statement | PHI | Berks | 67 min |
| Jun 25, 3:45 PM EDT | Special Weather Statement | PHI | Chester | 60 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.